Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On computation of the bivariate normal distribution

Author: D. E. Amos
Journal: Math. Comp. 23 (1969), 655-659
MSC: Primary 65.25; Secondary 62.00
MathSciNet review: 0247733
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A quadrature and two series representations are given as limiting cases of a bivariate $ t$-distribution. The quadrature is taken over the complementary error function and the series are sums of Bessel functions and incomplete beta functions, respectively. Comparisons with some known results are made in terms of accuracy and computer time.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25, 62.00

Retrieve articles in all journals with MSC: 65.25, 62.00

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society